Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

144 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Suggest treatment for rashes on the side of the thighs

Answered by
Dr.
Dr. Rahul Kumar

Dermatologist

Practicing since :2010

Answered : 6269 Questions

default
Posted on Mon, 26 Oct 2015 in Skin Hair and Nails
Question: hi. I recently visited family in North XXXXXXX and noticed this rash on my side and upper thighs, it was spotty on my sides and thighs but has spread to the back of my knees and is very dark and widespread there, I attached a picture of the back of my knee. my diet hasn't changed and I haven't come in contact with plants and i'm only allergic to pears
doctor
Answered by Dr. Rahul Kumar 7 hours later
Brief Answer:
Fungal infection

Detailed Answer:
Hello
Thanks for the query and photograph.
It is looking like fungal infection.
I treat such cases with topical antifungal cream.
Clotrimazole cream works well.
You can try this after consultation with your doctor.
It is safe and effective.
Let me know if you have any other doubts.
Thank you.
Above answer was peer-reviewed by : Dr. Sonia Raina
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,  
Drug/Medication ,  

Recent questions on  Topical antifungal

doctor1 MD

My daughter is overseas and has asked about a rash she has developed: First one, now two, salmon-colored slightly raised patches of approximately 2 and 3 centimeters, respectively. One is just anterior to her left axilla, the other is on her...

doctor1 MD

Hi Doctor, The inner skin of my thighs are becoming black and with small hard pimples . Please advise some medications as one of the pimple is paining and during itching has got open as well

doctor1 MD

I was having itching in my areas involving touching such as thighs, underarms and it was causing sour smell, so i asked one of the doctors here and they said that i have XXXXXXX otch and prescribed me an anti fungal cream but couldnt find it. I...